# SDR CALA2014050900576

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK WAS FOUND ON THE FRAME HOLES WHICH ATTACH THE BRACKET BETWEEN STRINGER 8R - STRINGER 9R STATION 440 L= 0.75 INCHES.  REMOVED THE SUPPORT BRACKET FASTENERS.  CUT OUT THE FRAME WEB & THE 2 RIVET HO 716 REV G OPERATION 02 TASK 9.0 FIG 3 STEP 5 MADE REPAIR ANGLE B 0 FIG 3 STEP 8.  PUT REPAIR ANGLE & DRILLED HOLES ANGLE A & ANGLES.  APPLIED CCC ANGLE A & ANGLE B.  DRILLED HOLES IN ANGLE A FLANGE IAW EA5 310-04716 REV G OPERATION 02 TASK9.0 FIG 3 STEP 11.  INSTALLED LOCK FASTENER IAW EA5310-04716 REV G OPERATION 02 TASK 9.0 FIG 3 STEP 12.  INSTALLED SUPPORT BRACKET IAW EA5310-04716 REV G OPERATION 02 TASK 9.0 FIG 3 STEP 13.
